Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257948] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Dunson, DB, Bayesian methods for latent trait modelling of longitudinal data, Statistical Methods in Medical Research, vol. 16 no. 5 (2007), pp. 399-415, ISSN 0962-2802 [doi]
    (last updated on 2017/12/13)

    Abstract:
    Latent trait models have long been used in the social science literature for studying variables that can only be measured indirectly through multiple items. However, such models are also very useful in accounting for correlation in multivariate and longitudinal data, particularly when outcomes have mixed measurement scales. Bayesian methods implemented with Markov chain Monte Carlo provide a flexible framework for routine fitting of a broad class of latent variable (LV) models, including very general structural equation models. However, in considering LV models, a number of challenging issues arise, including identifiability, confounding between the mean and variance, uncertainty in different aspects of the model, and difficulty in computation. Motivated by the problem of modelling multidimensional longitudinal data, this article reviews the recent literature, provides some recommendations and highlights areas in need of additional research, focusing on methods for model uncertainty. © 2007 SAGE Publications Los Angeles, London, New Delhi and Singapore.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320